Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the Yang-Mills-Higgs equations


Author: Clifford Henry Taubes
Journal: Bull. Amer. Math. Soc. 10 (1984), 295-297
MSC (1980): Primary 35Q20, 58G20, 81E10; Secondary 55Q52
DOI: https://doi.org/10.1090/S0273-0979-1984-15254-6
MathSciNet review: 733700
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Arthur Jaffe and Clifford Taubes, Vortices and monopoles, Progress in Physics, vol. 2, Birkhäuser, Boston, Mass., 1980. Structure of static gauge theories. MR 614447
  • 2. Clifford Henry Taubes, The existence of a nonminimal solution to the 𝑆𝑈(2) Yang-Mills-Higgs equations on 𝑅³. I, Comm. Math. Phys. 86 (1982), no. 2, 257–298. MR 676188
    Clifford Henry Taubes, The existence of a nonminimal solution to the 𝑆𝑈(2) Yang-Mills-Higgs equations on 𝑅³. II, Comm. Math. Phys. 86 (1982), no. 3, 299–320. MR 677000
  • 3. Clifford Henry Taubes, The existence of multimonopole solutions to the nonabelian, Yang-Mills-Higgs equations for arbitrary simple gauge groups, Comm. Math. Phys. 80 (1981), no. 3, 343–367. MR 626705
  • 4. M. K. Prasad, Yang-Mills-Higgs monopole solutions of arbitrary topological charge, Comm. Math. Phys. 80 (1981), no. 1, 137–149. MR 623155
  • 5. E. Corrigan and P. Goddard, An 𝑛 monopole solution with 4𝑛-1 degrees of freedom, Comm. Math. Phys. 80 (1981), no. 4, 575–587. MR 628513
  • 6. D. Groisser, SU(2) Yang-Mills theory on R, Harvard Univ. Preprint, 1983.
  • 7. E. B. Bogomol′nyĭ, The stability of classical solutions, Jadernaja Fiz. 24 (1976), no. 4, 861–870 (Russian); English transl., Soviet J. Nuclear Phys. 24 (1976), no. 4, 449–454. MR 0443719
  • 8. N. J. Hitchin, Monopoles and geodesics, Comm. Math. Phys. 83 (1982), no. 4, 579–602. MR 649818
  • 9. W. Nahm, All self-dual monopoles for arbitrary gauge group, TH. 3172-CERN, 1981 (preprint).
  • 10. N. J. Hitchin, On the construction of monopoles, Comm. Math. Phys. 89 (1983), no. 2, 145–190. MR 709461
  • 11. Clifford Henry Taubes, Path-connected Yang-Mills moduli spaces, J. Differential Geom. 19 (1984), no. 2, 337–392. MR 755230
  • 12. Clifford Henry Taubes, Stability in Yang-Mills theories, Comm. Math. Phys. 91 (1983), no. 2, 235–263. MR 723549
  • 13. Clifford Henry Taubes, Min-max theory for the Yang-Mills-Higgs equations, Comm. Math. Phys. 97 (1985), no. 4, 473–540. MR 787116
  • 14. Karen K. Uhlenbeck, Connections with 𝐿^{𝑝} bounds on curvature, Comm. Math. Phys. 83 (1982), no. 1, 31–42. MR 648356

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 35Q20, 58G20, 81E10, 55Q52

Retrieve articles in all journals with MSC (1980): 35Q20, 58G20, 81E10, 55Q52


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15254-6